# SDR ASOA2015022612280

- Difficulty date: February 7, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221ALF AFT SUPPORT ANGLE CORRODED.  REMOVED AFT SUPPORT ANGLE FWD OF 280 IAW SRM 51-42-06-001-001-A01.  INSTALLED SERVICEABLE AFT SUPPORT ANGLE ON FS 280 CROSSBEAM LT & RT VERTICAL FACE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG CC670-34010, CC670-33092.  LOCATED & DRILLED AFT SUPPORT ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED 6 EA CAMLOC RECEPTICLES ON FLANGE OF NEW AFT FLOOR SUPPORT ANGLE IAW DWG CC670-34095 & SRM 51-42-10-001-001.
